# SDR AMTA200700505

- Difficulty date: October 14, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N323TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30033
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Faulted
- Location: Flt Manage
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SINGLE FMC OPERATION FMC MESSAGE.  F/O MAP DISPLAY HAS MAP AND VTK YELLOW BOX.  SWAPPED FMC`S FOR T/S, NO FAULTS FOUND AFTER SWAP.  OPS CHECK GOOD IAW AMM 34-61-00-5.  PN 176200-01-01.  (K)
